Besov spaces and the Q q, 0 classes

Aulaskari, Rauno and Csordas, George: Besov spaces and the Q q, 0 classes. In: Acta scientiarum mathematicarum, (60) 1-2. pp. 31-48. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_001_002_031-048.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 31-48
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 47-48.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15504

Actions (login required)

View Item View Item